# SDR DALA2017050403722

- Difficulty date: May 4, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 2,502 hours, 1,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYS TEST FOUND FAULT 335100 BAT/EPSU (12WL) EXT R. REPLACED BATTERY AT (12WL).
